Alert archive / California / Gale Watches in 2012

Gale Watch 29, NWS Eureka, CA

September 29, 2012

NWS Eureka, CA issued this gale watch at Sep 29, 2012, 2:50 PM PDT. It took effect at Oct 1, 2012, 5:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Sep 29, 2012, 2:50 PM PDT (21:50 UTC)
In effect from
Oct 1, 2012, 5:00 PM PDT
Expired
Sep 30, 2012, 2:29 PM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

795 
WHUS76 KEKA 292150
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
250 PM PDT SAT SEP 29 2012

PZZ470-300600-
/O.EXT.KEKA.SC.Y.0065.000000T0000Z-121002T0000Z/
/O.EXT.KEKA.SE.W.0031.120930T0600Z-121002T0000Z/
/O.NEW.KEKA.GL.A.0029.121002T0000Z-121003T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
250 PM PDT SAT SEP 29 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT MONDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 11 PM THIS EVENING
TO 5 PM PDT MONDAY...
...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE TUESDAY
NIGHT. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT FROM 11 PM
THIS EVENING TO 5 PM PDT MONDAY. THE SMALL CRAFT ADVISORY IS NOW
IN EFFECT UNTIL 5 PM PDT MONDAY. 

* WINDS...NORTHERLY 20 TO 25 KT IN THE WESTERN HALF OF THE
  FORECAST AREA TONIGHT...AND THEN 25 TO 30 KT IN THE FAR NW
  PORTION SUN AFTERNOON AND NIGHT...WITH GUSTS TO AROUND 35 KT.
  LATE MON AFTERNOON THROUGH TUE...N WINDS MAY HIT 35 TO 40 KT.

* SEAS...SUBSIDING NW SWELL TONIGHT THROUGH SUN WILL DOMINATE THE
  SEA STATE SPECTRUM. HOWEVER...INCREASING SHORT PERIOD NORTHERLY
  WAVES WILL BE ON THE RISE AND EVENTUALLY REACH 10 FT LATE SUN.
  SEAS MAY REACH 15 FT SUN NIGHT AND THEN FALL SLIGHTLY ON MON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-300600-
/O.EXB.KEKA.SC.Y.0065.121001T0000Z-121003T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
250 PM PDT SAT SEP 29 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM SUNDAY TO 3 PM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM SUNDAY TO 3 PM PDT
WEDNESDAY. 

* WINDS...NORTHERLY WINDS 15 TO 20 KT TONIGHT SHOULD INCREASE TO
  20 TO 25 KT LATE SUN AFTERNOON AND EVENING. WINDS SHOULD FALL OFF
  SLIGHTLY ON MON...BUT INCREASE AGAIN ON TUE.

* SEAS...SUBSIDING NW SWELL TONIGHT THROUGH SUN WILL DOMINATE THE
  SEA STATE SPECTRUM. INCREASING SHORT PERIOD NORTHERLY WAVES WILL
  BE ON THE RISE ON SUN AND REACH 10 FT SUN NIGHT. STEEP SHORT
  PERIOD SEAS WILL THEN PERSIST THROUGH WEDNESDAY MORNING.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
322 
WHUS76 KEKA 300405
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
905 PM PDT SAT SEP 29 2012

PZZ470-301215-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-121002T0000Z/
/O.EXT.KEKA.SE.W.0031.120930T1000Z-121002T0000Z/
/O.CON.KEKA.GL.A.0029.121002T0000Z-121003T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
905 PM PDT SAT SEP 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT FROM 3 AM SUNDAY TO 5 PM
PDT MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
LATE TUESDAY NIGHT...

THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT FROM 3 AM SUNDAY TO
5 PM PDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
5 PM PDT MONDAY. A GALE WATCH REMAINS IN EFFECT FROM MONDAY
AFTERNOON THROUGH LATE TUESDAY NIGHT. 

* WINDS...NORTHERLY 20 TO 25 KT IN THE WESTERN HALF OF THE 
  FORECAST AREA TONIGHT...AND THEN 25 TO 30 KT IN THE FAR NW 
  PORTION SUN AFTERNOON AND NIGHT...WITH GUSTS TO AROUND 35 KT. 
  LATE MON AFTERNOON THROUGH TUE...N WINDS MAY HIT 35 TO 40 KT. 

* SEAS...SUBSIDING NW SWELL TONIGHT THROUGH SUN WILL DOMINATE 
  THE SEA STATE SPECTRUM. HOWEVER...INCREASING SHORT PERIOD 
  NORTHERLY WAVES WILL BE ON THE RISE AND EVENTUALLY REACH 10 FT 
  LATE SUN. SEAS MAY REACH 15 FT SUN NIGHT AND THEN FALL 
  SLIGHTLY ON MON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-301215-
/O.CON.KEKA.SC.Y.0065.121001T0000Z-121003T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
905 PM PDT SAT SEP 29 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM SUNDAY TO
3 PM PDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM SUNDAY TO 3 PM
PDT WEDNESDAY. 

* WINDS...NORTHERLY WINDS 15 TO 20 KT TONIGHT SHOULD INCREASE TO 
  20 TO 25 KT LATE SUN AFTERNOON AND EVENING. WINDS SHOULD FALL 
  OFF SLIGHTLY ON MON...BUT INCREASE AGAIN ON TUE. 

* SEAS...SUBSIDING NW SWELL TONIGHT THROUGH SUN WILL DOMINATE 
  THE SEA STATE SPECTRUM. INCREASING SHORT PERIOD NORTHERLY 
  WAVES WILL BE ON THE RISE ON SUN AND REACH 10 FT SUN NIGHT. 
  STEEP SHORT PERIOD SEAS WILL THEN PERSIST THROUGH WEDNESDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
310 
WHUS76 KEKA 301012
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
312 AM PDT SUN SEP 30 2012

PZZ470-301815-
/O.CON.KEKA.SE.W.0031.000000T0000Z-121002T0000Z/
/O.CON.KEKA.SC.Y.0065.000000T0000Z-121002T0000Z/
/O.EXT.KEKA.GL.A.0029.121002T0000Z-121003T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
312 AM PDT SUN SEP 30 2012

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 PM PDT MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY...
...GALE WATCH NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH
WEDNESDAY MORNING...

THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 5 PM PDT
MONDAY. THE GALE WATCH IS NOW IN EFFECT FROM MONDAY AFTERNOON
THROUGH WEDNESDAY MORNING. A SMALL CRAFT ADVISORY REMAINS IN
EFFECT UNTIL 5 PM PDT MONDAY. 

* WINDS...NORTHERLY 25 TO 30 KT IN THE FAR NW PORTION SUN
  AFTERNOON AND NIGHT...WITH GUSTS TO AROUND 35 KT. LATE MON
  AFTERNOON THROUGH TUE...N WINDS MAY REACH 35 TO 40 KT.

* SEAS...9 TO 12 FT AT 9 SECONDS WILL BUILD TO 15 FT SUN NIGHT AND
  THEN FALL SLIGHTLY ON MON. SEAS WILL BUILD AGAIN MONDAY NIGHT
  THROUGH TUESDAY PEAKING 13 TO 17 FT AT 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-301815-
/O.EXB.KEKA.SC.Y.0065.000000T0000Z-121003T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
312 AM PDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT WEDNESDAY. 

* WINDS...NORTHERLY WINDS 5 TO 15 KT WITH GUSTS TO 25 KT NEAR PT
  ST GEORGE AND CAPE MENDOCINO.

* SEAS...NW SWELL 7 TO 9 FT AT 13 SECONDS WILL SUBSIDE THROUGH THE
  DAY TODAY. SHORT PERIOD SEAS WILL BUILD TO 7 TO 10 FT AT 10
  SECONDS TONIGHT AND CONTINUE THROUGH MIDWEEK.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-301815-
/O.EXT.KEKA.SC.Y.0065.120930T1012Z-121003T2200Z/
/O.NEW.KEKA.SE.A.0008.121002T0600Z-121003T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
312 AM PDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY...
...HAZARDOUS SEAS WATCH IN EFFECT FROM MONDAY EVENING THROUGH
WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH
WEDNESDAY MORNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
UNTIL 3 PM PDT WEDNESDAY. 

* WINDS...NORTHERLY WINDS 15 TO 20 KT WILL INCREASE TO 20 TO 25 KT
  LATE THIS AFTERNOON AND EVENING. WINDS SHOULD FALL OFF SLIGHTLY
  ON MON...BUT INCREASE AGAIN ON TUE.

* SEAS...8 TO 11 FT AT 9 SECONDS. SEAS WILL BUILD FURTHER MONDAY
  NIGHT THROUGH TUESDAY PEAKING 12 TO 15 FT AT 10 SECONDS IN THE
  NORTHWEST PORTION.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
453 
WHUS76 KEKA 301543
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
843 AM PDT SUN SEP 30 2012

PZZ470-302345-
/O.CON.KEKA.SE.W.0031.000000T0000Z-121002T0000Z/
/O.CON.KEKA.SC.Y.0065.000000T0000Z-121002T0000Z/
/O.CON.KEKA.GL.A.0029.121002T0000Z-121003T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
843 AM PDT SUN SEP 30 2012

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT
MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
WEDNESDAY MORNING...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY.
A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. A
GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
WEDNESDAY MORNING. 

* WINDS...NORTHERLY 25 TO 30 KT IN THE FAR NW PORTION THIS
  AFTERNOON AND NIGHT...WITH GUSTS TO AROUND 35 KT. LATE MON
  AFTERNOON THROUGH TUE...N WINDS 35 TO 40 KT.

* SEAS...9 TO 12 FT AT 9 SECONDS WILL BUILD TO 15 FT SUN NIGHT AND
  THEN FALL SLIGHTLY ON MON. SEAS WILL BUILD AGAIN MONDAY NIGHT
  THROUGH TUESDAY PEAKING AROUND 17 FT AT 10 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-302345-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-121003T2200Z/
/O.CON.KEKA.SE.A.0008.121002T0600Z-121003T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
843 AM PDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY EVENING
THROUGH WEDNESDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY
EVENING THROUGH WEDNESDAY MORNING. 

* WINDS...NORTHERLY WINDS 15 TO 20 KT WILL INCREASE TO 20 TO 25 
  KT LATE THIS AFTERNOON AND EVENING. WINDS SHOULD FALL OFF 
  SLIGHTLY ON MON...BUT INCREASE AGAIN ON TUE. 

* SEAS...9 TO 11 FT AT 9 SECONDS. SEAS WILL BUILD FURTHER MONDAY
  NIGHT THROUGH TUESDAY PEAKING TO 17 FT AT 10 SECONDS IN THE
  NORTHWEST PORTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-302345-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-121003T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
843 AM PDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY. 

* WINDS...NORTHERLY WINDS 5 TO 15 KT EXCEPT 20 TO 25 KT NEAR PT
  ST GEORGE AND CAPE MENDOCINO.

* SEAS...NW SWELL 8 FT AT 13 SECONDS WILL SUBSIDE THROUGH THE DAY
  TODAY. SHORT PERIOD NORTHERLY WAVES WILL BUILD TO 6 TO 8 FT AT
  8 TO 10 SECONDS LATER TODAY AND PERSIST THROUGH MIDWEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
354 
WHUS76 KEKA 302129
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
229 PM PDT SUN SEP 30 2012

PZZ470-010530-
/O.CON.KEKA.SE.W.0031.000000T0000Z-121002T0000Z/
/O.CON.KEKA.SC.Y.0065.000000T0000Z-121002T0000Z/
/O.UPG.KEKA.GL.A.0029.121002T0000Z-121003T1800Z/
/O.NEW.KEKA.GL.W.0041.121002T0000Z-121003T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
229 PM PDT SUN SEP 30 2012

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY...
...GALE WARNING IN EFFECT FROM 5 PM MONDAY TO 10 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 5 PM MONDAY TO 10 AM PDT
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A HAZARDOUS
SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. 

* WINDS...NORTHERLY 25 TO 30 KT WITH GUSTS TO 35 KT IN THE FAR NW
  PORTION TONIGHT. WINDS DECREASING SLIGHTLY ON MONDAY AND THEN
  INCREASING TO 30 TO 40 KT MON NIGHT THROUGH TUE NIGHT.

* SEAS...AROUND 13 FT TONIGHT AND MON...BUILDING TO 18 FT AT 10
  SECONDS ON TUE AND TUE NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-010530-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-121003T2200Z/
/O.CON.KEKA.SE.A.0008.121002T0600Z-121003T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
229 PM PDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY EVENING
THROUGH WEDNESDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY
EVENING THROUGH WEDNESDAY MORNING. 

* WINDS...NORTHERLY 15 TO 25 KT THIS EVENING...FALLING OFF
  SLIGHTLY ON MON...BUT INCREASING TO 20 TO 30 KT ON TUE.

* SEAS...AROUND 11 FT TONIGHT AND MON...BUILDING TO 16 TO 18 FT
  AT 10 SECONDS IN THE FAR NORTHERN PORTION ON TUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-010530-
/O.CON.KEKA.SC.Y.0065.000000T0000Z-121003T2200Z/
/O.EXB.KEKA.SE.A.0008.121003T0000Z-121003T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
229 PM PDT SUN SEP 30 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY...
...HAZARDOUS SEAS WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
LATE TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
LATE TUESDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
UNTIL 3 PM PDT WEDNESDAY. 

* WINDS...NORTHERLY 15 TO 20 KT THIS EVENING...EASING UP LATE
  TONIGHT AND MON...BUT THEN INCREASING AGAIN ON TUE AND TUE NIGHT.

* SEAS...AROUND 10 FT AT 10 SECONDS TONIGHT AND MON...BUILDING TO
  12 TO 14 FT LATE TUE INTO TUE NIGHT.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Sep 29, 3:49 AM PDT, 11 hours 1 minute earlier.

Area forecast discussion, Sep 29, 3:49 AM PDT, 11 hours 1 minute before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
349 AM PDT SAT SEP 29 2012

.SYNOPSIS...UPPER LEVEL HIGH PRESSURE OVER THE REGION WILL
STRENGTHEN INTO EARLY NEXT WEEK. THIS WILL RESULT IN VERY HOT AND
DRY CONDITIONS INLAND WITH ONLY SOME LIMITED OVERNIGHT AND EARLY
MORNING CLOUDS ALONG PORTIONS OF THE COAST.
&&

.DISCUSSION...LITTLE CHANGE TO GOING FCST WITH DENSE FG AND PATCHY
DZ EARLY THIS MORNING AHEAD OF A WEAKENING FRONT. THIS FRONT WILL
MOVE INTO NRN PORTIONS OF CWA BEFORE DISSIPATING. HIGH PRESSURE
WILL BEGIN TO BUILD BY THIS AFTERNOON AS UPPER LEVEL RIDGE
STRENGTHENS OVER THE REGION. LIGHT SOUTHERLY FLOW WILL CONTINUE
ALONG THE MENDO COAST THIS MORNING BEFORE WINDS SHIFT TO THE N
THIS AFTERNOON. AS UPPER RIDGE BUILDS ALOFT THE THERMAL TROUGH
WILL STRENGTHEN AND BEGIN TO SHIFT OFFSHORE SUNDAY INTO EARLY
NEXT WEEK. THIS WILL RESULT IN A SHALLOW MARINE LAYER WITH
WEAK OFFSHORE FLOW ALLOWING FOR SUNSHINE EVEN AT THE IMMEDIATE
COAST FROM SUNDAY INTO THE MIDDLE OF NEXT WEEK. TEMPS WILL WARM
WITH MID TO UPPER 60S AT THE COAST AND UPPER 90S TO LOW 100S
ACROSS THE INTERIOR. MODELS SOLNS SHOW UPPER RIDGE PERSISTING OVER
THE REGION INTO THE MIDDLE OF NEXT WEEK. MODELS COMING INTO BETTER
AGREEMENT ON ANOTHER SHORTWAVE TROUGH DAMPENING THE RIDGE TUE-WED.
THIS WAVE MAY RESULT IN SLY FLOW DEVELOPING ALONG THE COAST BY
EARLY WED. THESE SLY WINDS WILL LIKELY BRING A RETURN OF STRATUS
ALONG WITH COOLER TEMPS TO THE COAST. TEMPS ACROSS THE INTERIOR
WILL ALSO COOL AS UPPER RIDGE WEAKENS. MODEL SOLUTIONS COMING INTO
BETTER AGREEMENT IN BREAKING DOWN THE RIDGE LATE NEXT WEEK AS CUT
OFF LOW OFFSHORE BECOME ABSORBED INTO DEEPENING LONGWAVE TROUGH
OVER THE WRN U.S. GIVEN THE LARGE SPREAD OF MODELS...CONTINUED TO
TREND EXTENDED FCST TOWARDS CLIMO.
&&

.AVIATION...THE COASTAL MARINE LAYER REMAINS VERY COMPACT THIS
MORNING WITH DENSE FOG ALONG THE IMMEDIATE COAST. LIFR CONDITIONS
WILL CONTINUE AT ACV AND CEC THROUGH THE EARLY MORNING HOURS BEFORE
INCREASED MIXING FROM AN ADVANCING DRY FRONT LIFTS CEILINGS AND
EVENTUALLY LEADS TO POSSIBLE CLEARING THIS AFTERNOON FROM NORTH TO
SOUTH. GUIDANCE INDICATES OFFSHORE FLOW WILL LIKELY INCREASE TONIGHT
INTO SUNDAY WITH THE POTENTIAL FOR MOSTLY CLEAR SKIES AT ALL TAF
SITES. HOWEVER WITH NORTHERLY FLOW CONTINUING ALONG THE COAST IT
WOULD NOT BE A SURPRISE TO SEE OVERNIGHT AND MORNING CLOUDS IN THE
HUMBOLDT BAY AREA WITH IFR TO LIFR CONDITIONS FOR ACV AGAIN TONIGHT
INTO SUNDAY MORNING. RPA
&&

.MARINE...NORTHWESTERLY SWELL HAS LIKELY PEAKED THIS MORNING BETWEEN
9 AND 10 FT AND SHOULD SLOWLY SUBSIDE TODAY INTO SUNDAY. HOWEVER
WITH INCREASING NORTHERLY WINDS IN RESPONSE TO A STRENGTHENING
PRESSURE GRADIENT...PRIMARILY OVER THE NORTHERN HALF OF THE
WATERS...OVERALL SEA HEIGHTS WILL LIKELY REMAIN SIMILAR IF NOT
SLIGHTLY LARGER IN THE OUTER WATERS FOR THE NEXT SEVERAL DAYS AS
SHORT PERIOD WAVES REPLACE THE LONG PERIOD SWELL. WITH NEAR GALE
FORCE WINDS EXPECTED IN THE NORTHERN OUTER WATERS TONIGHT INTO EARLY
NEXT WEEK...SHORT PERIOD SEAS WILL BECOME HAZARDOUS. THUS A
HAZARDOUS SEAS WARNING HAS BEEN ISSUED FOR THIS AFTERNOON THROUGH
SUNDAY NIGHT FOR THE NORTHERN OUTER WATERS. SEAS MAY DECREASE SOME
EARLY MONDAY BEFORE REBUILDING MONDAY NIGHT INTO MIDWEEK REQUIRING
ANOTHER WARNING OR AN EVENTUAL EXTENSION OF THE CURRENT WARNING.
SMALL CRAFT SEAS MAY DEVELOP ACROSS THE OTHER WATERS ON SUNDAY...BUT
CONFIDENCE IS NOT YET HIGH ENOUGH TO ISSUE AN ADVISORY. WINDS AND
SEAS WILL DECREASE SIGNIFICANTLY MID TO LATE WEEK AS AN UPPER LOW
MOVES NORTHEAST INTO THE AREA WEAKENING THE SURFACE PRESSURE
GRADIENT OVER THE WATERS.  RPA
&&

.EKA WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY UNTIL 5 AM PDT WED FOR PZZ470.
HAZARDOUS SEAS WARNING FROM 5 PM TODAY TO 3 AM PDT MON FOR PZZ470.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Sep 29, 5:22 AM PDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
522 AM PDT SAT SEP 29 2012

CAZ001-002-301230-
REDWOOD COAST-MENDOCINO COAST-
522 AM PDT SAT SEP 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-004-076-301230-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
522 AM PDT SAT SEP 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

RECORD HIGH TEMPERATURES WILL BE POSSIBLE ACROSS PORTIONS OF
NORTHWEST CALIFORNIA AWAY FROM THE IMMEDIATE COAST SUNDAY THROUGH
TUESDAY. THE HOTTEST SPOTS IN THE INTERIOR VALLEYS WILL EXPERIENCE
HIGH TEMPERATURES BETWEEN 100 AND 110.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 3:01 AM PDTHazardous Seas WarningEKA66 hr

Nearby

Gale Watches in California, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.